# SDR AWXA200300938

- Difficulty date: August 8, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D53230281200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A 1 INCH CRACK WAS FOUND ON ATTACH ANGLE UNDER PANEL 191 AT AT BS 1483. MAINTENANCE REMOVED CRACKED ATTACH ANGLE UNDER PANEL 191AT AT BS 1483; FABRICATED A NEW REPLACEMENT ATTACH ANGLE; INSTALLED REPAIR PART IAW A319 SRM 51-24-00, PG. 3, FIG. 1, & SRM 51-42-11, PG. 7-10, FIG. 2.
